Amoxicillin Induced Immediate Allergic Reaction– A Case Report

Published on:June 2020
Indian Journal of Pharmacy Practice, 2020; 13(2):198-199
Case Report | doi:10.5530/ijopp.13.2.30


Amoxicillin Induced Immediate Allergic Reaction– A Case Report


Authors and affiliation (s):

Ashok Kumar Malpani*, Riyaz Miya, Praveen Teja, Brahmadi Shankar Reddy

Department of Pharmacy Practice, Gulbarga Instutute of Medical Sciences Hospital, Kalaburgai, RMES College of Pharmacy, Kalaburagi, Karnataka, INDIA.

Abstract:

Amongst antibiotics, amoxicillin is oftentimes prescribed to oppugn array of infections. Penicllins are well recognised for their drug induced cutaneous eruptions substantially in paediatric population. This case is being promulgated to strengthen the evidence against amoxicillin induced skin reactions.

Key words: Amoxicillin, Cutaneous, Penicillin, Paediatrics.




 

The Official Journal of Association of Pharmaceutical Teachers of India (APTI)
(Registered under Registration of Societies Act XXI of 1860 No. 122 of 1966-1967, Lucknow)

Indian Journal of Pharmacy Practice (IJOPP) [ISSN-0974-8326] is the official journal of Association of Pharmaceutical Teachers of India (APTI) and is being published since 2008.

DOI HISTORY

IJOPP uses reference linking service using Digital Object Identifiers (DOI) by Crossref. Articles from the year 2014 are being assigned DOIs for its permanent URLs